MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; MONOJECT SAFETY NDL 25 X 1

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; MONOJECT SAFETY NDL 25 X 1
Model Number 1182510
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 08/22/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
The customer reported that an im injection was ordered for a patient.When administering the injection to the patient, the needle sprayed the medication out towards the wall and did not perform correctly.It is unknown how much medication was actually administered to patient because of this.No further details will be provided.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.

Brand Name
SOL-MILLENNIUM
Common Device Name
MONOJECT SAFETY NDL 25 X 1
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
325025 wenzhou
zhejiang,
CH  
Manufacturer Contact
jarryd franklin
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key22035608
Report Number3014312726-2024-00299
Device Sequence Number8778782
Product Code FMI
UDI-Device Identifier10884521544680
UDI-Public(01)10884521544680
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2026
Device Model Number1182510
Device Lot Number02107194
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown